# SDR UPS01836694

- Difficulty date: August 23, 2001
- Submitted: August 29, 2001
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- System (JASC): 2740 · Stabilizer Control System
- Part: Compensator
- Part number: 179894
- Part serial: G406
- Condition: Faulty
- Location: Horiz Stab
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A PIREP-EXCESSIVE PITCH TRIM STAB INOP. FOUND PTC ACTUATOR EXTENDED WITH POWER REMOVED. INDICATES AFTER LIFT OFF THE ACFT REQUIRES 1 TO 2 UNITS NOSE DOWN 16 TRIM. REPLACED PITCH TRIM COMPENSATOR ACTUATOR IAW 27-30-06 OPS CK GOOD.
